MathSciNet Relay Station
MathSciNet bibliographic data
MR2546393 (2010j:62183) 62J02 (62H25)
Adragni, Kofi P.; Cook, R. Dennis Sufficient dimension reduction and prediction in regression. Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 367 (2009), no. 1906, 4385–4405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement